Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

On Generalized Spaces which admit given Holonomy Groups.

Seizi Takizawa

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 26, Number 3 (1951), 199-209.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777934

Digital Object Identifier
doi:10.1215/kjm/1250777934

Mathematical Reviews number (MathSciNet)
MR50363

Zentralblatt MATH identifier
0045.25303

Citation

Takizawa, Seizi. On Generalized Spaces which admit given Holonomy Groups. Mem. College Sci. Univ. Kyoto Ser. A Math. 26 (1951), no. 3, 199--209. doi:10.1215/kjm/1250777934. https://projecteuclid.org/euclid.kjm/1250777934


Export citation